MAUDE Adverse Event Report: CARDINAL HEALTH 200. LLC KIT, NEURO SJMC (EXXD )887; NEUROLOGICAL TRAY

CARDINAL HEALTH 200. LLC KIT, NEURO SJMC (EXXD )887; NEUROLOGICAL TRAY
Model Number PN11NEXXE
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
Customer reported fibers from the gauze kc7317ap in the neuro kit pn11nexxe came loose and were found within the patient via the surgical incision site.There was no injury reported.No further information was provided when requested.
 
Additional Manufacturer Narrative
Supplemental report is being filed since the results of investigation are available.Device history record (dhr) of the complaint lot was reviewed.The lot was inspected and released in compliance with all requirements.The sample was not returned for investigation; therefore, an evaluation of the complaint product for deficiency of construction could not be performed and the root cause remains unknown.Without a specific assignable rot cause, no specific corrective actions can be completed; however, we will continue to monitor this failure mode for this product.

Brand Name
KIT, NEURO SJMC (EXXD )887
Common Device Name
NEUROLOGICAL TRAY
Manufacturer (Section D)
CARDINAL HEALTH 200. LLC
3651 birchwood dr
waukegan IL 60085
Manufacturer (Section G)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX   CP 32599
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key15087926
Report Number1423537-2022-00810
Device Sequence Number12052261
Product Code OJG
UDI-Device Identifier10195594483074
UDI-Public10195594483074
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPN11NEXXE
Device Catalogue NumberPN11NEXXE
Device Lot Number768612
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/28/2022
Supplement Date Received by Manufacturer06/28/2022
Initial Report FDA Received Date07/22/2022
Supplement Report FDA Received Date08/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown